# SDR ASOA04520

- Difficulty date: July 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 4871907191
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4460 - DURING A GROUND INSPECTION IN DFW, THE EMERGENCY LIGHTING AT ROWS 9 TO 14 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLOOR LIGHT CONNECTOR, FLEX LAMP P/N 362624, AT ROW 10, CABLE ASSY AT ROWS 9-14, AND THE FLOOR TRACK COVER.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
